# SDR DALA2017081406228

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 61,470 hours, 22,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR FROM AIR CONDITIONING IN COCKPIT DURING TAKE OFF ROLL.   THE ODOR DISSIPATED AFTER GEAR RETRACTION AND WENT AWAY COMPLETELY DURING CLIMBING OUT NOT RETURNED. IAW 21-00, PERFORMED OPERATIONAL TEST AIR CONDITIONER, CHECKED NORMAL AND PERFORMED GVI ON ACFT WHEEL WELL AND TIRE NOTHING  ABNORMAL NOTED. COMPLIED WITH ODI PREVENTION , CONFER WITH MCC AND IS OKAY,  OK FOR SERVICE.
